# SDR VNAA9609001

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A010101
- Condition: Defective
- Location: Cockpit
- Part time: 9,535 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PILOT WAS UNABLE TO CONTROL CABIN ALTITUDE.  AFTER LEVELING OFF AT 10,000, CABIN CONTINUED TO CLIMB.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  FOUND PRESSURIZATION CONTROL PANEL DEFECTIVE.  REPLACED PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-31-01, OPERATIONAL CHECK GOOD.
